# SDR WVER201306259028

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 25,425 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341703
- Condition: Corroded
- Location: Zone 100
- Part time: 25,425 hours, 20,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT WEB HAS MINOR CORROSION.  BLENDED MINOR CORROSION IAW REPAIR EO (REO) 670-53-11-052.
